Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 55, NWS Louisville, KY

April 11, 2007Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 11, 2007, 6:33 PM EDT for Jefferson County, Scott County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 6:33 PM EDT (22:33 UTC)
Expired
Apr 11, 2007, 7:00 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Jefferson County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 6:43 PM EDTTSTM WND DMGScottsburg, INTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 5:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 112234 RRA
SVRLMK
INC077-143-112300-
/O.NEW.KLMK.SV.W.0055.070411T2233Z-070411T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  SCOTT COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 700 PM EDT...

* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR SCOTTSBURG    
  AND MOVING NORTHEAST AT 45 MPH. NICKEL SIZED HAIL IS LIKELY WITH 
  THIS STORM. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAKEFIELD...DEPUTY AND KENT BY 640 PM EDT...
  LANCASTER AND VOLGA BY 645 PM EDT...
  DUPONT BY 650 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3863 8585 3860 8580 3860 8566 3912 8517
      3923 8542

$$
JBS
2 follow-up statements
000 
WWUS53 KLMK 112248
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT WED APR 11 2007

INC077-143-112300-
/O.CON.KLMK.SV.W.0055.000000T0000Z-070411T2300Z/
JEFFERSON IN-SCOTT IN-
646 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SCOTT AND NORTHWESTERN JEFFERSON COUNTIES...

AT 644 PM EDT...LOCAL LAW ENFORCEMENT REPORTED TREES WERE DOWNED IN 
SCOTT COUNTY BY A SEVERE THUNDERSTORM MOVING NORTHEAST AT 55 MPH. 
THIS STORM WAS LOCATED NEAR DEPUTY...OR ABOUT 19 MILES SOUTHEAST OF 
SEYMOUR...AND WILL BE MOVING INTO NORTHWEST JEFFERSON COUNTY NEAR 
DUPONT BEFORE 700 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3863 8585 3860 8580 3860 8566 3912 8517
      3923 8542

$$
JBS
000 
WWUS53 KLMK 112253
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT WED APR 11 2007

INC077-143-112303-
/O.EXP.KLMK.SV.W.0055.000000T0000Z-070411T2300Z/
JEFFERSON IN-SCOTT IN-
653 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND NORTHWESTERN
JEFFERSON COUNTIES EXPIRES AT 700 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3863 8585 3860 8580 3860 8566 3912 8517
      3923 8542

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:15 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 11, 3:15 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT WED APR 11 2007

.SHORT TERM (TNGT AND THU)...

FOCUS ON LATE AFTN/EVE STORMS. CURRENT STORMS WILL NOT LIKELY BE
BOXED ACRS OUR FA...NO MCD/WORD FROM SPC UP TO NOW...HOWEVER BKN
LINE FORMING FROM CNTRL IL INTO SRN IL TO NEAR PAH MAY BE BOXED
LATER PER MCD DISCUSSION 457.

UPR LO/NEG TILT TROF EXTENDING FROM SERN IA INTO THE LOWER OH VLY
ATTM WITH LOW TOPPED CONVECTION DEVELOPING IN DRY SLOT AHEAD OF
OCCLUDED FRONT EXTENDING FROM WRN IL 990 LO INTO FAR WKY. STEEP
LOW-MID LEVEL LAPSE RATES/LIFTED INDICES OF -6 AND CAPES OF 500-1000
J/KG UPSTREAM IN WARM SECTOR AHEAD OF BNDRY. BNDRY FCST TO MOVE THRU
SDF AND BWG BY ARND 00Z AND LEX ARND 02Z. NMRS TSTMS OVER OUR FA
ATTM IN AREA OF DEEP ASCENT FUELED BY APPROACHING 100KT JET STREAK
(LEFT EXIT REGION) APPROACHING ATTM. WIND FIELDS STRONG AT ALL
LEVELS AND INCREASING. MODE OF CNVCTN SHUD BE MULTICELL LINEAR WITH
PERHAPS A FEW SUPERCELLS WITH WIND/HAIL AS PRIMARY THREATS. TORNADO
THREAT NOW APPEARS TO BE N OF OUR FA...ALONG NWD MOVG WMFNT.

NAM-WRF INDICATE SVR THREAT SHUD BE OVER BY ARND 01Z FOR SDF AND 03Z
FOR LEX. STORMS ACRS OUR FA ATTM...WELL ADVERTISED...WITH MORE
STORMS PROGGED TO DEVELOP ALONG OCCLUDED FRONT THIS EVE...MAINLY
ACRS OUR NRN FA. A WATCH MAY ACCOMPANY THESE.

CURRENT FCST LOOKS GOOD WITH NMRS STORMS LATE THIS
AFTN/EVE...BECOMING SCT SHWRS AFTER FROPA. LOW CLOUDS WILL THEN
PREVAIL PRIMARILY ACRS OUR NRN FA THRU THU AS UPR LO MOVES ACRS THE
LOWER GREAT LAKES AND SFC WINDS BECOME WLY. FEWER CLOUDS EXPECTED S
AND W CWA THU.

MOS TEMPS IN LINE WITH CURRENT FCST...NO CHANGES.

KIRKPATRICK

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THE LONGER TERM WILL START OUT ON A QUITE NOTE WEATHERWISE AS A
LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION THURSDAY NIGHT
AND EARLY FRIDAY. THEN TWO WEATHER SYSTEMS WILL AFFECT ALL OR PARTS
OF THE FORECAST AREA OVER THE REMAINDER OF THE LONG TERM.

THE ECMWF CONTINUES TO BE THE MOST CONSISTENT MODEL AND WILL LEAN
MORE TOWARD THE THIS SOLUTION FOR THE EXTENDED.

THURSDAY NIGHT THROUGH SATURDAY...
THE HIGH WILL KEEP SKIES MOSTLY CLEAR TO PARTLY CLOUDY THURSDAY
NIGHT. HOWEVER AS THE HIGH MOVES TO THE EAST CLOUDS WILL INCREASE.

THE FIRST SYSTEM WILL INTENSIFY OVER THE TEXAS PANHANDLE ON FRIDAY
AND MOVE EAST WESTERN TENNESSEE FRIDAY NIGHT. A BRISK SOUTHERLY FLOW
AHEAD OF THE LOW WILL DRAW MOISTURE  NORTH FROM THE GULF OF MEXICO.
SCATTERED SHOWERS WILL BEGIN FRIDAY AFTERNOON THE INCREASE OVER THE
AREA FRIDAY NIGHT AS THE LOW MOVES EAST. THE LOW WILL MOVE EAST
ACROSS TENNESSEE DURING THE DAY SATURDAY. WILL KEEP PROBABILITIES IN
THE LIKELY CATEGORY FRIDAY NIGHT AND MOST OF SATURDAY. THE AIR
BECOMES A LITTLE MORE UNSTABLE ON SATURDAY AND WILL ADD A CHANCE OF
THUNDER.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...
THE LOW WILL MOVE EAST AND SHOWERS WILL DIMINISH FROM THE WEST
SATURDAY NIGHT AND SUNDAY MORNING. THE SYSTEM SHOULD BE EAST OF THE
AREA BY EARLY AFTERNOON SUNDAY WITH CLOUDS DECREASING AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

MONDAY THROUGH WEDNESDAY...
AS THE SURFACE LOW MOVES OFF THE ATLANTIC COAST AND WINDS-UP INTO A
EAST COAST STORM....THE UPPER RIDGE AND SURFACE HIGH PRESSURE WILL
MOVE EAST ACROSS THE OHIO VALLEY...KEEPING DRY WEATHER OVER THE AREA
MONDAY AND TUESDAY. CLOUDS WILL INCREASE TUESDAY NIGHT AS THE UPPER
RIDGE AND SURFACE HIGH BEGINS TO MOVE TO THE EAST.

THE NEXT IN A SERIES OF LOW PRESSURE AREAS WILL DEVELOP OVER THE
SOUTHERN PLAINS AND TRACK EAST THROUGH THE GULF COAST STATES. RAIN
WILL SPREAD NORTH OF THE LOW INTO THE SOUTHERN PART OF KENTUCKY.
WILL MENTION A CHANCE OF RAIN OVER SOUTH CENTRAL KENTUCKY FOR
TUESDAY NIGHT AND WEDNESDAY BUT WILL LEAVE THE NORTHERN TWO THIRDS
OF THE FORECAST AREA DRY FOR NOW. THE CURRENT TRACK FOR THIS LOW
WILL TAKE TO FARTHER TO THE SOUTH THAN THE THE ONE COMING THROUGH
LATE FRIDAY INTO SUNDAY MORNING. WITH THE LOW STAYING FARTHER
SOUTH...THE AIR WILL BE MORE STABLE AND WILL NOT MENTION ANY
THUNDER. ALSO TEMPERATURES WILL STAY WELL ABOVE FREEZING SO THAT ALL
PRECIPITATION WILL BE IN THE FORM OF RAIN.

SCHOLZ

.AVIATION (18Z TAFS)...

TSTMS REDEVELOPING OVER OUR WRN FA ATTM...INCLUDING OVER BWG AS
DESTABILIZATION CONTS. CAPES UP TO 400 J/KG IN STRONGLY SHEARED
ENVIRONMENT. EXPECT NUMEROUS STORMS OVER ALL TAFS SITES THRU ABOUT
02Z TIL FRONT PASSES WITH NUMEROUS MVFR CIGS AND ISOLD IFR VSBYS.
STRONG GRADIENT WINDS WILL CONT WITH GUSTS NEAR 30 FROM THE
SW...DIMINISHING SOMEWHAT TNGT AND INCREASING/VEERING TO WEST THU.
AFTER STORMS THIS AFTN/EVE...EXPECT POST FRONTAL MVFR CIGS AS UPR LO
TRACKS ACRS THE LOWER GREAT LAKES.

DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 11, 4:00 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT WED APR 11 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT (300 PM CDT) WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP AHEAD OF AN
APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME STORMS
COULD BECOME MARGINALLY SEVERE GIVEN THE STRONG WINDS ALOFT AND
LIMITED INSTABILITY. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT
WITH LARGE HAIL A LESSER THREAT. AN ISOLATED TORNADO CANNOT BE RULED
OUT...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA. THE THREAT FOR STORMS
IS FORECAST TO MOVE EAST OF THE OUTLOOK AREA BY AROUND 9 PM EDT.

OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS WILL REMAIN STRONG AND
GUSTY LATE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE
MOVES EAST ACROSS TENNESSEE. ALTHOUGH CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA WILL BE NORTH OF THE LOW...THE AIR WILL BECOME
UNSTABLE ENOUGH THAT SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING
THE DAY SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH EARLY
EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO MONITOR THE
FORECAST FOR ANY UPDATES.

DK/MBS

In the hours before

Special weather statement, Apr 11, 6:10 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT WED APR 11 2007

KYZ031-112245-
OLDHAM-
610 PM EDT WED APR 11 2007

...STRONG STORMS IN OLDHAM COUNTY...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF LA
GRANGE TO 6 MILES NORTHEAST OF PROSPECT TO PROSPECT...AND MOVING EAST
AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR LA GRANGE BY 620 PM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, Apr 11, 6:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             LOUISVILLE              38.22N 85.74W
04/11/2007  M1.00 INCH       JEFFERSON          KY   TRAINED SPOTTER

            NEAR IROQUOIS PARK

&&

LD
Special weather statement, Apr 11, 6:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT WED APR 11 2007

INZ090>092-KYZ031-112245-
CLARK-FLOYD-HARRISON-OLDHAM-
612 PM EDT WED APR 11 2007

...PEA TO MARBLE SIZED HAIL LIKELY WITH BEFORE 645 PM...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF NEW ALBANY...OR 12 MILES
NORTHWEST OF LOUISVILLE...AND MOVING NORTHEAST AT 40 MPH.

SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM. THE STORM WILL PASS OVER FLOYDS
KNOBS...NEW ALBANY...CLARKSVILLE AND SELLERSBURG.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

JBS
Local storm report, Apr 11, 6:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             LOUISVILLE              38.22N 85.74W
04/11/2007  E0.88 INCH       JEFFERSON          KY   PUBLIC

            ST. MATTHEWS AREA

&&

LD
Local storm report, Apr 11, 6:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             LOUISVILLE              38.22N 85.74W
04/11/2007  E1.25 INCH       JEFFERSON          KY   TRAINED SPOTTER

            WINDS GUSTS MEASURED TO 65 MPH

&&

LD
Local storm report, Apr 11, 6:28 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
04/11/2007                   JEFFERSON          KY   BROADCAST MEDIA

            TREE ON HOUSE IN SOUTHERN PART OF COUNTY

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningLMKPerry26 min
Apr 11, 5:40 PM EDTSevere Thunderstorm WarningLMKHarrison23 min
Apr 11, 6:19 PM EDTSevere Thunderstorm WarningLMKClark18 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.